MAUDE Adverse Event Report: ZIMMER BIOMET, INC. T7 DRIVER CANN AO

ZIMMER BIOMET, INC. T7 DRIVER CANN AO
Model Number 110018531
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the device bent during use with no consequences to the patient.It should be noted the surgeon was aware the device was recalled and continued its use.No further information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review.The product certification was reviewed and no discrepancies were identified, but the device history records were not reviewed as the device was recalled.As the surgeon utilized the device with the knowledge that the device had been recalled, the root cause is attributed to user error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
T7 DRIVER CANN AO
Common Device Name
DRIVER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9501521
Report Number0001825034-2019-05611
Device Sequence Number13838343
Product Code HWC
UDI-Device Identifier00887868138553
UDI-Public00887868138553
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110018531
Device Catalogue Number110018531
Device Lot Number15167A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1302-2019
Patient Sequence Number1